Nurofen Migraine Pain Relief 342mg Caplets Ibuprofen x12
See details below, always read the label
Suitable for: Adults, the elderly and children and adolescents between 12 and 18 years
Active ingredients: Ibuprofen Lysine
You cannot add this item to the customer's basket
You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.
Collect 12 Boots Advantage Card points with this purchase
FOR RAPID RELIEF FROM:
- Migraine pain
Adults, the elderly and children & adolescents between 12 and 18 years
You must be at least 16 years old to purchase this product.
How to use
Please read the enclosed leaflet carefully before use.
For oral administration and short-term use only.
Adults, the elderly and children & adolescents between 12 and 18 years: Swallow 1 or 2 caplets with water up to three times a day as required. Leave at least 4 hours between doses. Do not take more than 6 caplets in any 24 hour period.
Do not give to children under 12 years of age.
Children and adolescents between 12 and 18 years: If the product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.
Adults: If the product is required for more than 10 days, or if symptoms worsen a doctor should be consulted.
WARNING: Do not take more medicine than the label tells you to.
Hazards and Cautions
DO NOT TAKE IF YOU:
- have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
- are allergic to ibuprofen or any other ingredients of the product, aspirin or other related painkillers
- are taking other NSAID painkillers, or aspirin with a daily dose above 75mg.
- are in the last 3 months of pregnancy
- have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated
- are a smoker
- are pregnant
Store below 25°C.
Store in the original pack.
This is a medicine;
- Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist
- Seek advice before using if you are pregnant, planning to become pregnant, breastfeeding or suffer from allergies
Each tablet contains: Ibuprofen lysine 342mg (equivalent to Ibuprofen 200mg). See leaflet for full list.